Information

All in One Lemon

For chesty coughs, sore throat, blocked nose, head & body aches and fever

Ingredients

Ingredients (per sachet): Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg, Guaifenesin 200mg
Also includes Aspartame (E951), Sucrose and Sodium (see leaflet for further information)